# SDR WRLA2009091

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND:  CORROSION ON THE PANEL SUPPORT OF CABIN FLOOR AT STA Y=775 & X=85 (REF EGAT N/R U05038).  REMOVED THE DAMAGED PANEL SUPPORTS PER MD-11 SRM 51-35-01 VOL 2 REV 40.  REPLACE NEW  SUPPORT PER MD-11 SRM 51-35-01 VOL 2 REV 40.  JOB COMPLETED AND CHECK NORMAL.
